# SDR CA041102012

- Difficulty date: October 26, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER CLOSE INSP. OF THE BOTTOM CHIP PLUG, IT WAS FOUND TO HAVE A LARGE AMOUNT OF FERROUS METAL ON IT. THE ENGINE WAS REMOVED FROM SERVICE AND SENT TO A REPAIR FACILITY FOR FURTHER INVESTIGATION.
